MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* G-20 LAPAROSCOPIC INTRODUCER KIT; DIGESTHEALTH ENTERAL FEED PERC PLACEMENT

HALYARD HEALTH MIC-KEY* G-20 LAPAROSCOPIC INTRODUCER KIT; DIGESTHEALTH ENTERAL FEED PERC PLACEMENT
Model Number 10226
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The actual complaint product was not returned for evaluation.A review of the device history record is not possible as a lot number was not provided.Root cause cannot be determined.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported that a patient had a procedure to place a mic-key feeding tube.On (b)(6) 2016 the patient picked at the scab wound and alleged that a small piece of metal came from the scab area.Additional information was received on 20-dec-2016 from the halyard representative who was present during the patient's procedure on (b)(6) 2016.The halyard representative states the procedure was done laparoscopy and the t-fasteners were placed correctly, and the t-fasteners were not tight.The physician completed the procedure with the correct technique.The were no issues or concerns with the procedure that lasted approximately ten minutes.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information, halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint comp-(b)(4).
 
Event or Problem Description
Additional information received on (b)(6) 2017 that states, a patient got an x-ray last week found some other metals and the patient will have another procedure to remove the metals.No additional information provided at this time.

Common Device Name
DIGESTHEALTH ENTERAL FEED PERC PLACEMENT
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6218374
Report Number9611594-2016-00185
Device Sequence Number575478
Product Code KCG
UDI-Device Identifier10680651102260
UDI-Public10680651102260
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Attorney
Type of Report Initial,Followup
Report Date (Section B) 01/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number10226
Device Catalogue Number991010226
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/16/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/03/2017
Supplement Report FDA Received Date02/07/2017
Patient Sequence Number1
Patient Age68 YR